Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 415692, 34 pages
http://dx.doi.org/10.1155/2008/415692
Research Article

Asymptotic Analysis of a Loss Model with Trunk Reservation I: Trunks Reserved for Fast Traffic

1Alcatel-Lucent Bell Laboratories, 600 Mountain Avenue, Murray Hill, NJ 07974, USA
2Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, 851 South Morgan Street, Chicago, IL 60607, USA

Received 16 January 2007; Accepted 21 November 2007

Academic Editor: Benjamin Melamed

Copyright © 2008 John A. Morrison and Charles Knessl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John A. Morrison and Charles Knessl, “Asymptotic Analysis of a Loss Model with Trunk Reservation I: Trunks Reserved for Fast Traffic,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 415692, 34 pages, 2008. https://doi.org/10.1155/2008/415692.